# SDR SWAA2024101435441

- Difficulty date: September 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED STA727I AT AFT CARGO COMPARTMENT 2024-558989<[01] TOOL USED ON STEP 4 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] INSPECTION REJECT STEP 6 RAISED FAULT TTG8Q00W8UV9;[03] PERFORMED REPAIR ON TRACK SECTION AND SPLICE 2 EA AT RBL 13.84 LOCATED STA727H AND STA 727J AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-3 REPAIR 3 ITEM 4 (P) TO (R) SEE INDIVIDUAL OFF SING BELOW.;[04] CORRECTED STEP 3 PERFORMED REPAIR ON TRACK SECTION AND SPLICE 2 EA AT RBL 13.84 LOCATED STA727H AND STA 727J AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-3 REPAIR 3 ITEM 4 (P) TO (R) SEE INDIVIDUAL OFF SIGN BELOW;[05] CERTIFIED CORRECTIVE ACTION 4; COMPLETED  RII
